Easolief Easolief Duo Paracetamol 500mg & Ibuprofen 150mg Tablets 24 Pack

€8.50

Code easoliefduo24
Add to Basket
Product Info

Easolief Duo is a new combination painkiller combining full strength paracetamol and ibuprofen. Each film coated tablet contans paracetamol 500mg and ibuprofen 150mg and is suitable for the treatment of mild to moderate pain.

  • 30% more effective pain relief than paracetamol and ibuprofe taken alone
  • Fast acting- Faster than ibuprofen alone
  • Suitable for adults over 18 years old

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order.

Do not take with any other paracetamol or ibuprofen products.

How To Use

Adults Over 18 Years Old

  • Take 1-2 tablets every 6 hours if required. maximum of six tablets in any 24 hour period.
  • Do not take for longer than 3 days
Active Ingredients

Each Easolief Duo film coated tablet contains paracetamol 500mg and Ibuprofen 150mg

Delivery Info
DestinationDelivery Cost
Ireland or UK orders under  €45.00€3.95
Ireland or UK orders over €45.00FREE
Europe and Rest of WorldFrom €6.95

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

Delivery estimate times can be found here

Collect in Store for Free in one of our pharmacy locations at Inish Pharmacy Carndonagh, Muff or Buncrana. You will receive an email when your order is ready for collection, which is usually within 1 working day.

*Terms and conditions apply, for more information read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Who Can Take Easolief Duo Tablets?

  • Easolief Duo tablets contain both Ibuprofen and Paracetamol ad can be taken by adults Over 18 Years Old for the short term relief of mild to moderate pain.

How To Take Easolief Duo Tablets?

  • Take 1-2 tablets every 6 hours if required. maximum of six tablets in any 24 hour period.
  • Do not take for longer than 3 days
Possible Side Effects
Like all medicines, it is posibel to notice some side effects taking this medication. If you are concerned about any side effects while taking this medictaion stop taking Easolief and contact our doctor immediately.
Common (may affect up to 1 in 10 people): • nausea or vomiting; • loss of appetite; • heartburn or pain in the upper part of your stomach; • cramps, wind, constipation or diarrhoea, slight gastrointestinal blood loss; • skin rashes, itching of the skin; • headache; • dizziness; • feeling of being nervous • ringing or buzzing in the ears • unusual weight gain, swelling and fluid retention, swelling of ankles or legs

Pregnancy & Breastfeeding

Easolief Duo should NOT be taken during the third trimester of pregnancy
Do Not Take Easolief Duo If Any Of the Folowing Apply:
  • Severe heart failure
  • Known hypersensitivity to paracetamol, ibuprofemn or any other NSAIDs or any of the excipients
  • History of gastrointestinal bleeding or perforation due to previous NSAID use or any previouspeptic ulceration or haemorrhage
  • Active alcoholism
  • Uriticaria, asthma or any allergy type reactions after taking aspirin or NSAIDs

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty